# SDR CA090122008

- Difficulty date: January 21, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Engine: Rroyce DART5342
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Insert
- Part number: KB6831
- Condition: Pulled
- Component: Turbine Engine, Rroyce
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A, E

## Discrepancy

AFTER TAKEOFF AT 200 FT AGL, THE RT ENGINE LOST OIL PRESSURE.  THE CREW SHUT DOWN THE ENGINE AND DECLARED AN EMERGENCY AND RETURNED TO THE AIRPORT.  UPON INVESTIGATION, MAINTENANCE FOUND THE WHEELCASE SCAVENGE FILTER LYING IN THE BOTTOM OF THE COWL.  THE FILTER WAS COMPLETE WITH THE SINGLE ATTACHMENT BOLT.  ATTACHED TO THE BOLT WAS THE INSERT THAT CONTAINED THE THREADS TO WHICH THE BOLT THREADS.  IN SHORT, THE INSERT PULLED OUT OF THE CASING CAUSING THE FILTER TO COME OUT AND DEPLETING ALL ENGINE OIL.  THE INCIDENT WILL BE PUT THROUGH THE COMPANY SMS SYSTEM FOR ACTION.
